Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
Acta Universitatis Matthiae Belii series Mathematics, volume 27
Published by Belianum.
Year of issue 2019.
ISSN 1338-712X, ISBN 978-80-557-1690-9 (printed ed.)
Pages 93
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (2 MB).

Contents
1. 
  Pages 3-13
  by F. M. Al-Saar and K. P. Ghadle
  Download Download PDF PDF (369 kB)
 
2. 
  Pages 15-30
  by S.B. Chandrakala, G.R. Roshini, B. Sooryanarayana and M. Mihoková
  Download Download PDF PDF (865 kB)
 
3. 
  Pages 31-50
  by M. Haviar
  Download Download PDF PDF (516 KB)
 
4. 
  Pages 51-61
  by V. P. Kostov and B. Z. Shapiro
  Download Download PDF PDF (881 KB)
 
5. 
  Pages 63-82
  by R. Raja M, S. Naduvath, Ch. Dominic
  Download Download PDF PDF (510 KB)
 
6. 
  Pages 83-93
  by G. S. Sandhu and D. Kumar
  Download Download PDF PDF (441 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019